Top 10 GoodSense Nighttime Cold and Flu Relief – Cold & Flu Medicine

Top 10 GoodSense Nighttime Cold and Flu Relief – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

Cherry Flavor, GoodSense Nighttime Cold and Flu Relief, Cold and Flu Liquid

#ad
Good Sense #ad - Does not contain pseudoephedrine; contains 10% ALCOHOL. Nighttime cold and flu relief: goodsense nighttime cold and Flu Relief provides through the night cold care. Cold and flu relief liquid: This liquid pain reliever, cough suppressant, fever reducer, antihistamine is cherry flavored.

This cold remedy relieves cold and flu symptoms so you can rest. Effective: compare goodsense nighttime cold and flu relief liquid to the active ingredients of NyQuil Cold & Flu. Cold and flu medicine: goodsense nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sneezing and runny nose.

Identifying the common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing. To protect yourself from common cold wash your hands often with soap and water. The active ingredients of this cold and flu relief liquid are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate 12. 5 mg. They all combine to create an effective cold and flu medicine.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height7.25 Inches
Length2.5 Inches
Weight1.05 Pounds
Width2.5 Inches
Part Number301130459400
Model301130459400

2. Good Sense

#ad

Pain Reliever, GoodSense Nighttime Cold & Flu Relief, Cough Suppressant & Antihistamine, Fever Reducer, 8 Fluid Ounces

#ad
Good Sense #ad - Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest. Powerful nighttime relief: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep.

Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu. Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu. Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height6.48 Inches
Length2.18 Inches
Weight0.67 Pounds
Width2.25 Inches
Part Number33534
Model33534

3. Good Sense

#ad

GoodSense Nighttime Cold & Flu Softgels, Relieves Aches and Pains Related to Cold & Flu

#ad
Good Sense #ad - Use: nighttime cold & flu softgels help relieve coughing, sniffles, aches and pains due to the common cold & flu while you sleep. Compare to the active ingredients in Vicks NyQuil Cold & Flu.

Flu: influenza flu is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. Active ingredients: active ingredients in nighttime cold & flu softgels are acetaminophen 325 mg, dextromethorphan HBr 15 mg, and doxylamine succinate 6. 25 mg. Common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing. Stop the spread of germs: cover your nose and mouth with a tissue when you cough or sneeze and toss in the trash after use. These symptoms can last for up to two weeks.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.14 Pounds
Width1 Inches

4. Good Sense

#ad

Cough Suppressant, Antihistamine. Hot Liquid Therapy for Fast Relief, Nasal Decongestant, Flu and Cough, GoodSense Nighttime Severe Cold, Pain Reliever/Fever Reducer, 6 Count

#ad
Good Sense #ad - Take every four hours while symptoms persist. Active ingredients: acetaminophen 650 mg, pain reliever/fever reducer; diphenhydramine HCl 25 mg, antihistamine/cough suppressant; phenylephrine HCl 10 mg, nasal decongestant which compares Theraflu Severe Cold and Cough active ingredients.

Fast relief: severe cold, body ache, sneezing, sore throat pain, Flu and Cough offers hot liquid therapy for fast relief of nasal and sinus congestion, cough, runny nose, headache and fever. Of hot water and sip while hot for nighttime cold and flu relief. Comforting warmth with great taste: This flu medicine relieves pain with soothing honey lemon infused with white tea flavors. Convenient packets: dissolve powder into 8 oz. Alcohol-free cold and flu powder: This product contains no alcohol or gluten.
BrandGood Sense #ad
ManufacturerGoodSense #ad
Height5 Inches
Length3.13 Inches
Width1.81 Inches
Part Number04-B23D-SNX5

5. Good Sense

#ad

Relieves Aches and Pains Related to Cold & Flu, GoodSense Nighttime Cold & Flu Softgels

#ad
Good Sense #ad - Flu: influenza flu is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. Active ingredients: active ingredients in nighttime cold & flu softgels are acetaminophen 325 mg, dextromethorphan HBr 15 mg, and doxylamine succinate 6.

25 mg. These symptoms can last for up to two weeks. Common cold: a cold usually includes a runny nose, sneezing, sore throat, and coughing. Stop the spread of germs: cover your nose and mouth with a tissue when you cough or sneeze and toss in the trash after use. Compare to the active ingredients in Vicks NyQuil Cold & Flu. Use: nighttime cold & flu softgels help relieve coughing, sniffles, aches and pains due to the common cold & flu while you sleep.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height3.25 Inches
Length1.25 Inches
Weight0 Pounds
Width4.38 Inches
Part Number1191809
Model1191809

6. Amazon Basic Care

#ad

Amazon Basic Care Nighttime Cold and Flu Relief, 12 Fl.Oz, Pain Reliever, Night Time Cherry

#ad
Amazon Basic Care #ad - Does not contain pseudoephedrine; contains 10% ALCOHOL. Active ingredients: active ingredients are acetaminophen 650 mg, and Doxylamine succinate, Dextromethorphan HBr 30 mg, 12.

5 mg. Gluten free: this product is gluten Free. Nighttime cold and flu relief: amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night. Relieves cold & flu symptoms: amazon basic care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sneezing and runny nose. Compare to the active ingredients of Vicks NyQuil Cold & Flu. Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight1.14 Pounds
Width2.5 Inches

7. Amazon Basic Care

#ad

Cough Suppressant & Antihistamine, Amazon Basic Care Nighttime Cold & Flu Relief, 12 Fluid Ounces, Pain Reliever, Fever Reducer

#ad
Amazon Basic Care #ad - Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu. Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu.

Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest. Powerful nighttime relief: this cold and flu medicine provides multi-symptom relief of common cold and flu symptoms for up to 6 hours while you sleep. Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight1 Pounds
Width2.5 Inches

8. ZzzQuil

#ad

Non-Habit Forming, Warming Berry Flavor, 50 mg Diphenhydramine HCl, ZzzQuil, Nighttime Sleep Aid Liquid, 12 FL OZ, No.1 Sleep-Aid Brand

#ad
ZzzQuil #ad - Helps you fall asleep in Less than 20 Minutes. Not for pain. Just for Sleep. Wake Refreshed. Sleep soundly. Non-habit Forming. Ensure time to get a Sufficient Night's Sleep 7-8 hours.
BrandZzzQuil #ad
ManufacturerProcter & Gamble - Pampers #ad
Height6.85 Inches
Length2.65 Inches
Weight0.06 Pounds
Width2.6 Inches
Part Number3.239E+11
Model3.239E+11

9. Vicks

#ad

Twin Pack, Vicks NyQuil SEVERE, Berry Flavor, & Congestion Relief, 12 FL OZ, Fever, Nighttime Relief of Cough, Sore Throat, Cold & Flu Relief

#ad
Vicks #ad - Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Multi-symptom relief. Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure.

Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Max strength nighttime relief. From the world’s #1 selling cough & cold brand. Nyquil severe cold & bronchial irritation, fever, headache, sore throat, runny nose & Flu Liquid temporarily relieves common cold & flu symptoms, minor aches & pains, including cough due to minor throat & sneezing.
BrandVicks #ad
ManufacturerP&G #ad
Height6.85 Inches
Length5.25 Inches
Weight1.5 Pounds
Width2.75 Inches
Part NumberPG-6470
ModelNA

10. Ancient Greek Remedy

#ad

Skin, Lavender oil. Anti Aging lotion for Face, Dry Hands, Hair, Olive, Vitamin E, Organic Facial and Body butter Cream. Made of Almond, Cuticle. Day and Night Moisturizer for Men and Women, Castor

#ad
Ancient Greek Remedy #ad - Ultra-effective hand moisturizer that treats dry cracked hands even when caused by weather conditions or excessive work. Organic anti aging moisturizer - our formula contains 7 natural raw ingredients you can trust, ashy skin & neck wrinkles. In addition to powerful anti-aging properties of this facial moisturizer, shrink pores, prevent breakouts, reduces wrinkles and minimize the appearance of acne scars.

Use it to help smooth fine lines & minor skin discoloration. This face moisturizer reduces and reverses uneven skin tone, crows feet, Sunflower, including Extra Virgin Olive oil, Organic Castor, forehead wrinkles, Vitamin E, Sweet Almond, frown lines, crepey skin, GLUTEN & PARABEN FREE!. Try using this 100% natural chemical-free hair moisturizer for youthful full beautiful hair and split end treatment. 100% money back guarantee - if for any reason, just send us a simple email and receive a full refund.

Non-gmo, grapeseed, age spots, fine lines, & Lavender Essential oil. This skin cream is effective as a daily face & body moisturizer for any skin type. Incredible skin care - this body & facial cream will hydrate your skin, and firm look. A striking difference - ancient greek remedy butter cream is better than other skin care treatment creams and lotion. This all natural hand repair cream works fast by naturally restoring moisture to damaged areas, best cuticle cream, you are not 100% satisfied, effective cuticle remover. You don't even have to return the bottle!
BrandAncient Greek Remedy #ad
ManufacturerBliss of Greece #ad
Height5.91 Inches
Length1.97 Inches
Weight0.21 Pounds
Width1.97 Inches
Part NumberS4ETMD3
ModelS4ETMD3
Warrantylifetime warranty